F Nous contacter

Multi angle

H 1 Random cubic planar graphs revisited

Auteurs : Rué, Juanjo (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : We analyze random labelled cubic planar graphs according to the uniform distribution. This model was analyzed first by Bodirsky et al. in a paper from 2007. Here we revisit and extend their work. The motivation for this revision is twofold. First, some proofs where incomplete with respect to the singularity analysis and we provide full proofs. Secondly, we obtain new results that considerably strengthen those known before. For instance, we show that the number of triangles in random cubic planar graphs is asymptotically normal with linear expectation and variance, while formerly it was only known that it is linear with high probability.
    This is based on a joint work with Marc Noy (UPC) and Clément Requilé (FU Berlin - BMS).

    Codes MSC :
    05A16 - Asymptotic enumeration
    05C10 - Planar graphs; geometric and topological aspects of graph theory
    05C80 - Random graphs

    Ressources complémentaires :

      Informations sur la Vidéo

      Réalisateur : Hennenfent, Guillaume
      Langue : Anglais
      Date de publication : 30/03/17
      Date de captation : 23/03/17
      Collection : Research School ; Combinatorics
      Format : MP4
      Durée : 00:58:17
      Domaine : Combinatorics
      Audience : Chercheurs ; Etudiants Science Cycle 2 ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2017-03-23_Rue.mp4

    Informations sur la rencontre

    Nom de la rencontre : ALEA Days / Journées ALEA
    Organisateurs de la rencontre : Gerin, Lucas ; Pierrot, Adeline ; Gittenberger, Bernhard
    Dates : 20/03/17 - 24/03/17
    Année de la rencontre : 2017
    URL Congrès : http://conferences.cirm-math.fr/1590.html

    Citation Data

    DOI : 10.24350/CIRM.V.19146603
    Cite this video as: Rué, Juanjo (2017). Random cubic planar graphs revisited. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19146603
    URI : http://dx.doi.org/10.24350/CIRM.V.19146603

    Voir aussi


    1. Noy, M., Requilé, C., & Rué, J. (2016). Electronic Notes in Discrete Mathematics, 54, 211-216 - https://doi.org/10.1016/j.endm.2016.09.037